# SDR CALA0500445

- Difficulty date: December 17, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737724
- Aircraft serial: 28779
- Aircraft time: 24,774 hours, 8,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A566041
- Condition: Corroded
- Location: Sta 947.5-967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INTERCOSTAL AT STA 947.5 TO 967, LBL 46 CORRODED.  THE INTERCOSTAL WAS REMOVED AND REPLACED IAW SRM 51-10-02 AND 51-40-02.
